MAUDE Adverse Event Report: CONTACT¿DETACH; CONTACT DETACH G29 60/6

CONTACT¿DETACH; CONTACT DETACH G29 60/6
Lot Number 5137908
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that the infusion set site got unclipped by accident and she experienced diabetes ketoacidosis.She was also sick with bronchitis and her blood glucose level was in low 400s mg/dl.The patient reconnected it and took a corrective bolus, but her blood glucose level did not come down and she felt bad.Subsequently, she was hospitalized where she received drip via intravenous route and saline solution, which resolved the issue.The infusion set had been in use for one and half days and there was no permanent damage to the patient.She was hospitalized for more than two days.No further information available.

Brand Name
CONTACT¿DETACH
Common Device Name
CONTACT DETACH G29 60/6
MDR Report Key8534880
Report Number3003442380-2019-01217
Device Sequence Number1743813
Product Code FPA
UDI-Device Identifier05705244003293
UDI-Public05705244003293
Combination Product (Y/N)N
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot Number5137908
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2017
Initial Report FDA Received Date04/22/2019
Patient Sequence Number1